sexologist-icon
Spotted bleeding afer ecp
I took a ecp last week probably just after my period.at first i experienced nausea and abdominal pain.now after 5 days i m having different bleeding than my period and abdominal pain and slight fever.although bleeding is side effect for taking ecp.still i m worried about beeding & abdominal pain.plzz sugest sme measure
50 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

hi good evening thnxs for your Question kindly let me know detail which medicine u took , and your last menes date thnxs
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Medicine which you took is not clear... Kindly re check medicine name or enclose prescription for explanation...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.